Medical Questions > Parenting > Kids Health and Pediatrics Forum

Side effects of high fever

Can there be any long time effects on a child that had a high fever and then the doctors still give her five shots causes her fever to climb up and then her going to the hospital?
Did you find this post helpful?
|

User Profile
replied September 20th, 2009
It's a bit difficult to answer your question without a bit more details. However, at least part of your question regarding fever and immunizations is a fairly common question.

Choosing whether or not to give a vaccine to a child depends on factors such as an immediate need to protect the child from illness, the child's underlying medical health condition(s), and the child's current medical condition. Fever with or without illness is considered a precaution (the doctor should think about whether or not to give the immunization during that office visit) versus a contraindication (the doctor should not give the immunization during that office visit).

As you probably know, fever can occur after many of the childhood immunizations and can be mild to severe in spectrum.

The severity of a fever is not entirely related to how high the fever is in a child but rather also depends on age of the child and symptoms that accompany fever.

I hope that I have helped you a bit. I suggest speaking with your child's primary care doctor further regarding your concerns since he/she has many more of the details in your child's case.


|
Did you find this post helpful?

replied March 22nd, 2012
High fever effected the Legs Of a 11 yr child
hi Doc,
My Son is 11 yrs 11 months. He starts with headache followed by redness in the eyes , and then fever starts at 100F fever and then goes up to 104F.
He had the same on the 13th after having an MRI done for his knee.he suffered high fever on The 13th night and then the same on the 14th .
We gave him Paracetamol on the 13th and then cold water sponging . which did bring down the fever.but it again came back on the 14th morning.he was at the hospital where they gave him Meftal as well.But after that the pain in his knees increased and he could not walk or bear weight on this legs.
he was admitted in Hospital and was on antibiotics (I/V)From 15th till 21st. and then on Oral antibiotics.
(CEFIXIME tablets I.P 200 mg and Augmentin 625 mg BD )
He is still not able to walk and bear weight
on is right leg.while walking his right knee tends to move inwards and today 22 nd) even in spite of medicines he had 100F fever .
I'll be really at grateful if you could kindly look into his case .If needed i could forward his test reports as well.
thanks and regards.
r.raj
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Kids Health and Pediatrics , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.